# SDR SWAA060385

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,213 hours, 54,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6937253
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 680, LBL 68, WL 170.  REMOVED AND REPLACED VERTICAL BEAM PER SRM.
